# SDR SIMA20251209019

- Difficulty date: November 20, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Aircraft: N257NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000674
- Aircraft time: 22,024 hours, 14,737 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17061993403
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI# Z150-002 (MAJOR REPAIR) (LEVEL 2 CORROSION) MULTIPLE ATTACHING PARTS ON FRAME 90A CORRODED BEYOND LIMITS. SSI Z150-002 00691/1750 - SHEAR CLIP HAS CORROSION AT FR90 BETWEEN STR 29R-29L SSI Z150-002 00692/1751 - SHEAR TIE HAS CORROSION AT FR90 BETWEEN STR 28L-27L 00693/1752 - SHEAR CLIP HAS CORROSION AT FR90 BETWEEN STR 29L-28L SSI Z150-002 00694/1753 - SHEAR CLIP HAS CORROSION AT FR90 BETWEEN STR 27L-25L SSI Z150-002 00695/1754 - SHEAR CLIP HAS CORROSION AT FR90 BETWEEN STR 23L-21L SSI Z150-002 - 00530/1611 - SHEAR CLIP ON FRAME FR90A IS CORRODED BETWEEN STGR 23L AND 21L SSI Z150-002 - 00532/1613 - SHEAR CLIP ON FRAME FR90 IS CORRODED BETWEEN STGR 23L AND 25L 00691/1750 - BLENDED CORROSION ON SHEAR CLIP AT FRAME 90 BETWEEN STR 29L -29R IAW PART REQUIRES REPLACEMENT. LOCATED, DRILLED, DEBURRED, AND TREATED FASTENER HOLES ON NEW SHEAR CLIP P/N:170-66324-001 PER EMB-175 SRM 51-40-02, AND 51-23-04. RESTORED FINISH PER EMB 175 SRM 51-23-06, ETN-EJ-51-015. REMOVED AND REPLACED SHEAR AT FRAME 90 BETWEEN STR 29L - 29R IAW EMBRAER 175 SRM 51-40-08. 00692/1751 - BLENDED CORROSION ON SHEAR CLIP AT FRAME 90 AND STR 28L - 27L IAW EMBRAER 175 SRM 51-10-03. FOUND TO HAVE 100% MATERIAL LOSS. LOCATED, DRILLED, DEBURRED, AND TREATED FASTENER HOLES ON NEW SHEAR CLIP P/N:170-85333-001 PER EMB-175 SRM 51-40-02, AND 51-23-04. RESTORED FINISH PER EMB 175 SRM 51-23-06, ETN-EJ-51-015. REMOVED AND REPLACED SHEAR CLIP AT FRAME 90 BETWEEN STR 28L- 27L IAW EMBRAER 175 SRM 51-40-08. 00693/1752 - BLEN
